# SDR IXXA20140910028

- Difficulty date: August 21, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 368530095337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON MAIN DECK CARGO DOOR CUT OUT LOWER SILL LOWER SEAL DEPRESSOR.  REPAIRED AREA IAW ENGINEERING ASSISTANCE DOCUMENT 47112REA06.
